It's impossible to say at this point. It takes 4-6 weeks for an antidepressant to start working for most people, but side effects start right away. Prozac is the most stimulating of the SSRIs and can cause anxiety. Sometimes it goes away when the drug kicks in and sometimes it doesn't, so it's hard to say. One way to minimize this risk is to start on a low sub-therapeutic dose and work your way up, which is how good psychiatrists do it. Of course, most of the psychiatrists aren't good at it, so it's a problem. GPs are even worse. I would go back to your prescribing doc if you started at the full dose and ask to be put on a lower dose and see if tapering up helps just as you always need to taper down off of these drugs as slowly as you need to. It is a thing, though, that is well reported that often people find that after being on an antidepressant for a long time, after they quit the drug often doesn't work again for them if they try it again. Doesn't happen to everyone, but it does happen. More often it's with the ones that are really hard to stop taking, like Paxil and Effexor, and less often with Prozac, which is much easier for most people to stop taking, but it does cause this anxiety in more people than other SSRIs. Again, I would suggest trying it on a slow taper up because Prozac is a good drug to have work for you because of its longer half life in the body which tends to make it easier to stop taking. Peace.
I think you'll have the same start up you had before when you begin your meds again. Prozac may work well again but you have to get used to it all over. Did you discontinue it or try to stick it out? How are things going?